# SDR ABXA050093

- Difficulty date: April 18, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- Aircraft time: 84,441 hours, 27,411 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Control Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

OUT OF MSP ENROUTE TO ILN, THE CREW REPORTED HYDRAULIC QUANTITY LOSS DOWN TO THE STANDPIPE.  FOUND O-RING ON SLOT CONTACT VALVE BLOWN.  REMOVED AND REPLACED O-RINGS ON SLOT CONTROL VALVE AS REQUIRED.  MOVED ALL FLIGHT SURFACES SEVERAL CYCLES.  SERVICED HYDRAULICS TO MAXIMUM.  NO LEAKS NOTED FROM RIGHT MANIFOLD.
